# SDR UALA2009052601513

- Difficulty date: May 23, 2009
- Submitted: May 27, 2009
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 32,852 hours, 7,386 cycles
- Engine: Pwa PW4077
- System (JASC): 3080 · Ice Detection
- Part: Module
- Part number: S243W0011201
- Part serial: 163
- Condition: Failed
- Location: Ice Detector
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT & RT ICE DETECTOR MSG.  REPLACED LEFT AIMS IOM- M008.  OPS NORMAL.  ICE DETECTOR LT & RT MSG CLEARED.
